Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Subanalytic functions


Author: Adam Parusiński
Journal: Trans. Amer. Math. Soc. 344 (1994), 583-595
MSC: Primary 32B20
MathSciNet review: 1160156
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a strong version of rectilinearization theorem for subanalytic functions. Then we use this theorem to study the properties of arc-analytic functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32B20

Retrieve articles in all journals with MSC: 32B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1160156-4
PII: S 0002-9947(1994)1160156-4
Keywords: Subanalytic function, rectilinearization, local flattening theorem, arcanalytic functions
Article copyright: © Copyright 1994 American Mathematical Society